HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Remarks on proofs of conservation laws for nonlinear Schrödinger equations

Files in This Item:
pre706.pdf57.55 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83857

Title: Remarks on proofs of conservation laws for nonlinear Schrödinger equations
Authors: Ozawa, Tohru Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 706
Start Page: 1
End Page: 6
Abstract: Conservation laws of the charge and of the energy are proved for nonlinear Schr\"odinger equations with nonlinearities of gauge invariance in a way independent of approximate solutions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69511
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University